| Model Number |
DFT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
08/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records could not be reviewed because the reporting facility did not provide a lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that following the cataract surgery with intraocular lens (iol) implant procedure, the patient had complaints of fluctuating visual acuity (va) particularly on cloudy days and defocus of distance.Lasik enhancement was undertaken.Fluctuating va and distance defocus were still remained.Time for neuroadaptation passed.The patient has requested explantation of iol.There are two medical device reports associated with this event.This report is associated with the left eye.Additional information has been requested.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).